# SDR AALA202504140032

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 68,554 hours, 28,904 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451014UF01
- Condition: Burned
- Location: Zone 900
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTANDENT REPORTED A BURNING SMELL IN THE FORWARD GALLEY AND FORWARD BUSINESS CLASS AREA ON FINAL FOR LANDING. NO OVENS OR HEATING ELEMENTS WERE ON IN FLIGHT. VERIFIED BURNT SMELL COMING FROM COFFEE MAKERS. REMOVE AND REPLACED BOTH FORWARD COFFEE MAKERS (AALA202504142375) AND (AALA202504140032). PER AMM 25-32-00. OPERTIONAL CHECK GOOD.
